A Global Steering Method for Nonholonomic Systems

Yacine Chitour, Frédéric Jean and Ruixing Long
2013
Publication type:
Paper in peer-reviewed journals
Journal:
Journal of Differential Equations, vol. 254, pp. 1903--1956
arXiv:
images/icons/icon_arxiv.png 1206.6645
BibTeX:
@article{Chi-Jea-Lon-2013,
    author={Yacine Chitour and Frédéric Jean and Ruixing Long },
    title={A Global Steering Method for Nonholonomic Systems },
    doi={10.1016/j.jde.2012.11.012 },
    journal={Journal of Differential Equations },
    year={2013 },
    volume={254 },
    pages={1903--1956},
}